ON FIXED POINT THEOREM FOR 3-MAPPINGS IN FUZZY METRIC SPACES

Authors

  • Dr. U. K. Shrivastava Atal Bihari Vajpayee Vishwavidyalaya, Bilaspur(C.G.), Govt. E.R.P.G.College, Bilaspur Distt - Bilaspur(C.G.), India
  • Neerja Namdeo Pt. Ravishankar Shukla University, Raipur(C.G.), Govt. D. K. P. G. College, BalodaBazar Distt - BalodaBazar(C.G.)

Keywords:

Fuzzy Metric Space, Occasionally weakly compatible mappings, Common fixed points

Abstract

The aim of this paper is to prove a common fixed point theorem on fuzzy metric space using the notion of occasionally weakly compatibility with assuming the completeness of the space. We extend the result of C.T.Aage and J.N.Salunke[1]

References

I. Aage C. T. and Salunke J. N.(2010), On fixed point theorems in fuzzy metric spaces, Int. J. Open Problems Compt. Math., 3(2) 123-131.

II. George A. and Veeramani P. (1994), On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64, 395-399.

III. Jungck G. (1986), Compatible mappings and common fixed points, Internat. J. Math. & Mathe. Sci.,9, 771-774.

IV. Jungck G. and Rhoades B. E. (1998), Fixed point for set valued functions without continuity, Indian J. Pure Appl. Math., 29(3) 771-779.

V. Kramosil O.,Michalek J. (1975), Fuzzy metric and statistical metric spaces, Kybernetika, 11, 326-334.

VI. Mishra S.N., Sharma S. N. and Singh S. L. (1994), Common fixed points of maps in fuzzy metric space, Internat. J. Math. & Mathe. Sci., 17, 253-258.

VII. Sessa S. (1982), On a weak commutativity conditions of mappings in fixed point consideration, Publ. Inst. Math. Beograd, 32(46), 146-153.

VIII. Schweizer B. and Sklar A. (1960), Statistical metric spaces , Pacific J. Math. 10, 313-334.

IX. Singh B. and Chauhan M. S. (2000), Common fixed points of compatible maps in fuzzy metric spaces, Fuzzy sets and systems, 115, 471-475.

X. Zadeh L.A. (1965), Fuzzy sets, Inform and control 8, 338-353.

Additional Files

Published

15-06-2023

How to Cite

Dr. U. K. Shrivastava, & Neerja Namdeo. (2023). ON FIXED POINT THEOREM FOR 3-MAPPINGS IN FUZZY METRIC SPACES. International Education and Research Journal (IERJ), 9(6). Retrieved from https://ierj.in/journal/index.php/ierj/article/view/2766